On the regularity of a free boundary near contact points with a fixed boundary
2007 (English)In: Journal of Differential Equations, ISSN 0022-0396, E-ISSN 1090-2732, Vol. 232, no 1, 285-302 p.Article in journal (Refereed) Published
We investigate the regularity of a free boundary near contact points with a fixed boundary, with C boundary data, for an obstacle-like free boundary problem. We will show that under certain assumptions on the solution, and the boundary function, the free boundary is uniformly C 1 up to the fixed boundary. We will also construct some examples of irregular free boundaries.
Place, publisher, year, edition, pages
2007. Vol. 232, no 1, 285-302 p.
IdentifiersURN: urn:nbn:se:kth:diva-24243DOI: 10.1016/j.jde.2006.06.012ISI: 000243310800010OAI: oai:DiVA.org:kth-24243DiVA: diva2:345993
QC 201008302010-08-302010-08-302010-08-30Bibliographically approved